Im 19 yrs old and i have been diagnosed with POTS and Sinus Tachycardia about 9 months ago. This all started after i miscarried, ever since then i have not felt the same. I feel tired and weak all day, i cant exercise or lead an active day, all i want to do is sleep. In the morning my HR races soo fast also same when im going to bed. I feel confused all day and very weak. Is there any other meds or is there another disease i might have? I am currently taking atenenol which helps slow the HR little bit but nothing restores my energy. Desperately seeking information. Please help, thanks.
A Beta Blocker medication, such as Atenenol, can contribute to the feeling tired and even dizzy, especially if your blood pressure is lowered too much. Check you blood pressure, and if it is very low (something like 90/60) talk to your doctor about that as it relates to your medication.
What is your resting heart rate? If over 100 I think you need more treatment of the tachycardia.
Sorry to read you are having this trouble at such a young age. Has there been any discussion of doing an ablation procedure?
I hope someone has told you what I found looking into the subject of POTS:
My reference says most young POTS patients will see improvement over time/years.
Young people in their early to mid teens will most likely see complete symptom resolution by their mid twenties.
I understand you are 19, but the above may apply anyway. Has you doctor offered any optimistic view of your condition improving over time? It is hard to think about feeling the way you do for a long period of time/years, but is nice to have hope of improvement.
Good luck and try to find a medication that works best for you.
I just wanted to let you know that MedHelp has a community specifically for POTS (Postural Orthostatic Tachycardia Syndrome), and other forms of Dysautonomia and Autonomic Dysfunction. Here is a link to our health pages if you need more information including other treatment options:
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.